# SDR CALA0400620

- Difficulty date: August 26, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 11,410 hours, 1,811 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Condition: Burned
- Location: Water Heater
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE WITH ELECTRICAL ODOR APPEARED IN CABIN SHORTLY AFTER TAKEOFF.  ELECTRICAL SPARKING IN CEILING AREA FORWARD OF L-3 DOOR.  LIGHTS & NSFSB SIGNS FLICKERED & PA SPEAKERS CRACKLED.  HALON FIRE EXTINGUISHER WAS USED ON OVERHEAD AREA OF FORWARD CENTER LAV J.  LANDED WITHOUT FURTHER PROBLEMS.  PANEL ABOVE LAV-J OPENED FOR INSPECTION.  MX FOUND A BURNT WIRING HARNESS AT A SUPPORTING CLAMP WITH EVIDENCE OF HEAT DAMAGE ON SURROUNDING STRUCTURE. THE W1276 HARNESS INCORPORATED WIRING FOR LAV HOT WATER HEATER, SPEAKERS & LIGHTS.  WIRE BUNDLE WAS CHAFING ON EDGE OF HONEYCOMB WALL PANEL.  WIRING HARNESS WAS REPAIRED & CLAMP SECURED.  AN FCD WAS ISSUED TO INSPECT THE REMAINDER OF THE FLEET.
